# SDR ASAA2025082061080

- Difficulty date: August 20, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7505
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT CARGO TRACK CRACKED AT STA 727G AND 727J. GROUNDED - YES. REPAIRED AFT CARGO R/H CARGO TRACK AT STA 727G AND 727J IAW B737-800 SRM 53-00-53-2R-3.
